MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TRAPLINER 6F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TRAPLINER 6F; CATHETER, PERCUTANEOUS
Catalog Number 5566
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi number unavailable as dates are not available at present.Number will be sent with follow up report.
 
Event or Problem Description
It was reported that: " hypo tube push rod got detached from half pipe.Medical procedure was being performed was " percutaneous transfemoral coronary angioplasty" device removed entirely and treatment got delayed due to this defect." additional information: the issue occurred at the end of the procedure which was via the rca.The lesion was at the proximal end of the rca & distal rca.The procedure was completed but the device was damaged during extraction.The device was removed entirely, and treatment got delayed due to this defect.The patient was reported as fine wit reported harm or consequence.
 
Event or Problem Description
It was reported that: " hypo tube push rod got detached from half pipe.Medical procedure was being performed was " percutaneous transfemoral coronary angioplasty" device removed entirely and treatment got delayed due to this defect." additional information: the issue occurred at the end of the procedure which was via the rca.The lesion was at the proximal end of the rca & distal rca.The procedure was completed but the device was damaged during extraction.The device was removed entirely , and treatment got delayed due to this defect.The patient was reported as fine wit reported harm or consequence.
 
Additional Manufacturer Narrative
Qn# (b)(4).No return product evaluation could be completed as the device was not returned for investigation.A picture was share by the customer.Partial delamination of the pushrod from proximal end of the halfpipe was observed.The top-level assembly traveler was reviewed.There are no dda's, nce's or any other nonconformances related to this lot therefore supporting the device met material, assembly and performance specifications.Case details were reviewed.As per the additional information received, the vessel was rca.Lesion was at proximal and distal rca.No patient harm was noted.The ifu states the following warning and precaution: never advance, withdraw, or rotate an intravascular device against resistance until the cause of the resistance is determined by f luoroscopy.Movement of the catheter against resistance may result in separation of the catheter or guidewire tip, other device damage, or vessel injury exercise care in handling the catheter during a procedure to reduce the possibility of accidental breakage or kinking.Do not apply torque to the catheter during delivery, as catheter damage may result.It is unknown if any damages were present at the halfpipe section causing the delamination or if any other ancillary devices were operated against resistance along with trapliner.Per customer, catheter was damaged during extraction.A manufacturing record review was completed for lot 728059 and no related nonconformances were found.Based on the information, the most likely root cause of the issue is undeterminable.The der process will continue to monitor for any similar events.

Brand Name
TRAPLINER 6F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19738338
Report Number2134812-2024-00030
Device Sequence Number7720158
Product Code DQY
UDI-Device Identifier10841156102128
UDI-Public(01)10841156102128(11)230914(17)250911(10)728059(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Catalogue Number5566
Device Lot Number728059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age62 YR
Patient SexMale